Volume 30, Issue 2
Boundedness for Hardy Type Operators on Herz Spaces with Variable Exponents

M. Wang, L. S. Shu & M. Qu

Anal. Theory Appl., 30 (2014), pp. 224-235

Published online: 2014-06

Preview Full PDF 282 1071
Export citation
  • Abstract

In this paper, we will prove the boundedness of Hardy typeoperators $H_{\beta(x)}$ and $H^{\ast}_{\beta(x)}$of variable order $\beta(x)$ on Herz spaces $K^{\alpha(\cdot)}_{p(\cdot), q}$and $\dot{K}^{\alpha(\cdot)}_{p(\cdot), q}$, where $\alpha(\cdot)$ and $p(\cdot)$ are both variable.

  • Keywords

Herz spaces Hardy type operators variable exponent

  • AMS Subject Headings

42B20 42B35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard